# SDR DALA2017022001375

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT UPPER ANGLE NR 2 ON INTERNAL STRUCTURE OF THE RT FWD OVERWING EMERGENCY EXIT DOOR.  THE ANGLE WAS REPLACED IAW DWG 9957735 REV G, AND SRM 51-41-05.
